RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 4, Pages 460–462 (Mi dan4728)  

CONTROL THEORY

Time-optimal positional control of linear time-dependent systems

R. Gabasovab, F. M. Kirillovaab, O. I. Kostyukovaab

a Belarusian State University, Minsk
b Institute of Mathematics of the National Academy of Sciences of Belarus, Minsk

Full text: PDF file (239 kB)

English version:
Doklady Mathematics, 1994, 39:10, 680–682

Bibliographic databases:
UDC: 517.977
Presented: С. В. Емельянов
Received: 14.09.1993

Citation: R. Gabasov, F. M. Kirillova, O. I. Kostyukova, “Time-optimal positional control of linear time-dependent systems”, Dokl. Akad. Nauk, 337:4 (1994), 460–462; Dokl. Math., 39:10 (1994), 680–682

Citation in format AMSBIB
\Bibitem{GabKirKos94}
\by R.~Gabasov, F.~M.~Kirillova, O.~I.~Kostyukova
\paper Time-optimal positional control of linear time-dependent systems
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 4
\pages 460--462
\mathnet{http://mi.mathnet.ru/dan4728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298317}
\zmath{https://zbmath.org/?q=an:0860.49025}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 10
\pages 680--682


Linking options:
  • http://mi.mathnet.ru/eng/dan4728
  • http://mi.mathnet.ru/eng/dan/v337/i4/p460

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020